# SDR UALA2011010400042

- Difficulty date: January 4, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 39,521 hours, 4,861 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 285W01143
- Part serial: 1107
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RADIO PROBLEMS, FLIGHT DIVERTED.  CREW HAD A LIQUID SPILL ON CTR PEDESTAL CAUSING CAPT AUDIO PANEL AND CAPT RADIO PNL TO WORK INTERMITTENTLY.  CAPTAINS RADIO TUNING PANEL REPLACED.  ALSO REPLACED THE AUDIO CONTROL PANELS.  REPLACED FIRE CONTROL PANEL AND ACCOMPLISHED TEST AS REQUIRED.  ALL FIRE CONTROL OPS CHECKED GOOD.
